Allergan (Costa Rica) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
20-350 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and "exchange".Later healthcare professional reported "hole, non specific" and "capsules were seen to be densely calcified".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.